# SDR SIMA202510063001

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 25,093 hours, 17,044 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE CAME UP. AT THE SAME TIME BOTH ME AND MY FIRST OFFICER SMELLED BURNING RUBBER AND ONE OF THE FA ALSO DID. AFTER A FEW MINUTES AND AFTER RUNNING THE CHECKLIST IT WENT AWAY, BUT THE SMELL PERSISTED. T/S IAW EMB 175 FIM 21-20-00-810-801-A. NO SMOKE OR ABNORMAL SMELL FOUND IN OR AROUND LAVATORY OR COCKPIT. PERFORMED GVI OF LAVATORY AS REQUIRED, NO DEFECTS NOTED. PERFORMED ENGINE RUN WITH FLIGHT CREW. NO ABNORMAL SMELL OR INDICATIONS.
